# SDR FDEA201704101134

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 70,993 hours, 23,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: C17990101
- Condition: Missing
- Location: L1 Door Slide
- Part time: 23,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SAFTEY PIN MISSING. REPLACED MISSING SAFETY PIN AT L1 DOOR ESCAPE SLIDE POUCH REF: 757 M.M.  52-11-02-4
